On the asymptotics of the energy of random sources of oscillations for an abstract Cauchy problem
Differencialʹnye uravneniâ, Tome 25 (1989) no. 1, pp. 177-178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_1_a24,
author = {F. V. Srumova},
title = {On the asymptotics of the energy of random sources of oscillations for an abstract {Cauchy} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {177--178},
year = {1989},
volume = {25},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_1_a24/}
}
F. V. Srumova. On the asymptotics of the energy of random sources of oscillations for an abstract Cauchy problem. Differencialʹnye uravneniâ, Tome 25 (1989) no. 1, pp. 177-178. http://geodesic.mathdoc.fr/item/DE_1989_25_1_a24/